# SDR REXA201100997

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 15,019 hours, 12,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Missing
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR LOWER ESCAPE RING PIN MISSING PULL RING.  INSTALLED FLIGHT DECK DOOR PIN RING IAW AMM 20-00-00.
